Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 18, 2017, 5:05 PM EDT for Effingham County, Georgia. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2017, 5:05 PM EDT (21:05 UTC)
- Expired
- Apr 18, 2017, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 42 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 5:43 PM EDT | HAIL 1 | Pineora, GA | PUBLIC REPORTED QUARTER SIZED HAIL AT A BUSINESS ON STATE ROUTE 17 IN PINEORA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103
WUUS52 KCHS 182105
SVRCHS
GAC103-182200-
/O.NEW.KCHS.SV.W.0047.170418T2105Z-170418T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
505 PM EDT TUE APR 18 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Effingham County in southeastern Georgia...
* Until 600 PM EDT
* At 505 PM EDT, a severe thunderstorm was located over Springfield,
moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Guyton, Pineora, Egypt, Marlow, Shawnee, Stillwell and
Kildare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3255 8146 3245 8139 3248 8131 3234 8121
3223 8141 3249 8155 3250 8154
TIME...MOT...LOC 2105Z 030DEG 7KT 3237 8136
HAIL...1.00IN
WIND...60MPH
$$
NED3 follow-up statements
269
WWUS52 KCHS 182127
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
527 PM EDT TUE APR 18 2017
GAC103-182200-
/O.CON.KCHS.SV.W.0047.000000T0000Z-170418T2200Z/
Effingham GA-
527 PM EDT TUE APR 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EFFINGHAM COUNTY...
At 527 PM EDT, a severe thunderstorm was located near Springfield,
and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Guyton, Pineora, Egypt, Marlow, Shawnee, Stillwell and
Kildare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3255 8146 3245 8139 3248 8131 3234 8121
3223 8141 3249 8155 3250 8154
TIME...MOT...LOC 2127Z 041DEG 3KT 3235 8138
HAIL...1.00IN
WIND...60MPH
$$
NED542
WWUS52 KCHS 182143
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
543 PM EDT TUE APR 18 2017
GAC103-182200-
/O.CON.KCHS.SV.W.0047.000000T0000Z-170418T2200Z/
Effingham GA-
543 PM EDT TUE APR 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EFFINGHAM COUNTY...
At 543 PM EDT, a severe thunderstorm was located 7 miles southwest of
Springfield, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Guyton, Pineora, Egypt, Marlow, Shawnee and Kildare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3255 8146 3245 8139 3241 8134 3231 8126
3223 8141 3249 8155 3250 8154
TIME...MOT...LOC 2143Z 036DEG 3KT 3230 8139
HAIL...1.00IN
WIND...60MPH
$$
NED201
WWUS52 KCHS 182158
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
558 PM EDT TUE APR 18 2017
GAC103-182208-
/O.EXP.KCHS.SV.W.0047.000000T0000Z-170418T2200Z/
Effingham GA-
558 PM EDT TUE APR 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY WILL EXPIRE
AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3255 8146 3245 8139 3241 8134 3231 8126
3223 8141 3249 8155 3250 8154
TIME...MOT...LOC 2158Z 030DEG 7KT 3228 8141
$$
NEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:58 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 18, 3:58 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Charleston SC 358 PM EDT Tue Apr 18 2017 .SYNOPSIS... A backdoor cold front will settle into southern South Carolina tonight then move north as a warm front Wednesday night. Atlantic high pressure will prevail Thursday and Friday before a frontal system approaches the region this weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... The pattern through this evening is fairly typical of this time of year, with convection being driven mostly on the meso-scale from the sea breeze, outflow boundaries and earlier differential heating boundaries. Combined with a nearby wedge front which looks to be near the or just into the NW tier of the region will cause scattered to numerous convection N-NW zones, with isolated to scattered coverage S-SE sections. For parts of the area this is the first rainfall in almost 2 weeks, but for others unfortunately the dry weather continues. Thermodynamics are still not eye-popping according to the SPC meso-analysis, but SBCAPE of 1500-2000 J/kg and LI's around -3 are certainly sufficient enough. While low level lapse rates are around -8 to -9C/km, the mid level lapse rates are only -5.5C, suggesting that storms will have a hard time gaining any significant vertical strength. However, WBZ around 9-10K supports a hail risk, and there has already been hail reported in storms in Sun City of Beaufort County, as well as at the KCHS airport. Any hail looks to be mainly sub-severe or smaller than quarters. In addition there are DCAPE's around 600-800 J/kg and inverted-V soundings, which indicate wind gusts of 35-45 mph in stronger storms. In addition, due to a sluggish storm motion at no more than 5-10 mph and pooling of moisture, locally heavy rains of 1-2 inches will occur in the more persistent storms. Coverage will be greatest along our far NW tier in the 50-60% range in proximity to the wedge cold front, 20-40% most elsewhere, except 20% or less at and near the immediate coast. Deep convection will steadily wane with sunset with atmospheric overturning within the nocturnal environment. However, with the wedge front to sag closer to the Savannah River and modest isentropic ascent to occur, isolated-scattered showers and a few t-storms will persist during the late evening and overnight across northern Charleston and Berkeley counties. Some clearing south of the front, pre-existing low clouds north of the front, and the pre-existing wet grounds from the rainfall will support at least patchy fog across a good chunk of the CWFA overnight. Condensation pressure deficits down near 10-20 mb might be low enough to cause some dense fog, but with 1000 mb geostrophic winds around 10 kt to limit this coverage. Yet again our lowest temps will average well above normal, generally in the lower and middle 60s, except a few upper 50s far interior SE GA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... Wednesday: A stationary front will linger over the area while a wedge of high pressure remains over the Midlands and north. The pattern will place most of Southeast South Carolina and Southeast Georgia on the warmer side of temps with afternoon highs peaking in the low to mid 80s. Lingering moisture near the vicinity of the stalled front could also give way to showers and perhaps a few afternoon thunderstorms, especially over inland areas of Southeast South Carolina. Expect most precip activity to end within an hour or two of sunset. The stationary front should then lift north of the area as a warm front late. Overnight lows will remain mild, ranging around 60 inland to mid 60s closer to the coast. Thursday: A wedge of high pressure will weaken inland, allowing a warm front to lift north of the region by daybreak. Aloft, a broad and somewhat flattened ridge of high pressure will persist over the Southeast. The pattern should support temps that are a few degrees warmer than the previous day, especially with less afternoon convection. However, a few showers and/or thunderstorm can not be ruled out over parts of Southeast South Carolina where a light south/southeast wind pushes a seabreeze inland and encounters slightly higher moisture levels characterized by PWATs near 1.25 inches. Convection should diminish quickly with sunset. Overnight lows will remain mild, ranging in the low 60s inland to mid/upper 60s closer to the coast. Friday: A low pressure system will track over the Great Lakes region with a southward extending cold front that approaches the Southeast late. Ahead of the front, mid/upper lvl ridging along with a southwest sfc wind will help support warm temps and modest moisture characterized by PWATS just above 1 inch. In general, afternoon highs should peak in the mid/upper 80s over most areas. A few locations could touch 90 degrees well inland. Given the modest moisture supply and delayed forcing late, overall convection will be limited during daylight hours. However, a few showers and/or thunderstorms can not be ruled out during the afternoon/evening when instability peaks, especially well inland. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Models still show inconsistencies in the long term. The 00Z GFS has the cold front moving southward and becoming stationary over or nearby our area Friday night into Saturday, then moving north as a warm front Saturday night into Sunday while a cold front approaches from the west and moving through Sunday night. The result is a showery pattern. The 00Z ECMWF and Canadian don't have the first cold front making it to our area, keeping it well to our north. This results in a warmer and a bit drier forecast. They do have the second cold front approaching from the west on Sunday and moving through Sunday night. The change is the Canadian jumped from the GFS camp to the ECMWF camp. The synoptic pattern and climatology seem to favor their output, so we trended the forecast more in this direction. More refinements are expected. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... Most of the valid 18Z TAF cycle will be VFR. However, there are concerns for both nearby convection this afternoon/early evening and for late night/Wednesday morning fog/stratus. AT KCHS, ongoing convection and MVFR conditions will diminish this afternoon, while at KSAV the inland moving sea breeze will cause isolated TSRA to occur through the rest of the afternoon. Although the best coverage of fog/stratus and IFR/LIFR conditions are likely further inland late tonight into Wednesday morning, chances are high enough for at least MVFR conditions to occur at both TAF sites from 07-14Z Wednesday. Extended Aviation Outlook: Brief flight restrictions are possible due to showers/thunderstorms Wednesday afternoon, especially at KCHS. && .MARINE... Tonight: The wedge front will sag into our SC waters, with circulations masked somewhat by a 1038 mb high over eastern Canada that bridges across the front. Even so, winds will average SE at or below 10 kt south and back around to the E-NE at or below 15 kt north. Seas will hold in a fairly steady state around 2 or 3 ft. Through this evening the vast majority of convection will stay over land areas, but with the front in the area and low level convergence, isolated-scattered t-storms will occur during the late evening and overnight hours. Wednesday: Winds/seas will remain well below Small Craft Advisory levels as a stationary front hovers over or near the area. In general, northeast winds around 5 kt will become southeast over South Carolina waters. Elsewhere, southeast winds around 5 kt are expected with perhaps some gusts up to 10 kt near Georgia coast. Thursday through Sunday: Atlantic high pressure will dominate the coastal waters, resulting in winds/seas that remain below Small Craft Advisory levels. In general, south/southwest winds should prevail with a slight backing wind component near the coast during afternoon sea breeze circulations. Winds should be no higher than 15 kt. Seas will slowly build to 2-4 ft into the weekend, highest offshore. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Apr 18, 3:26 AM EDT, 13 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 326 AM EDT Tue Apr 18 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ047>051- 190730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 326 AM EDT Tue Apr 18 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ040-042>045-052-190730- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Tidal Berkeley- 326 AM EDT Tue Apr 18 2017 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and Tonight. Heavy Rain: Scattered to numerous showers and thunderstorms could impact interior Southeast South Carolina this afternoon and evening. These storms will be very slow moving and capable of producing localized rain amounts in excess of 2 inches in a very short time. Minor flooding of low lying and poor drainage areas will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Apr 18, 3:23 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Charleston SC
323 PM EDT TUE APR 18 2017
SCZ044-045-050-052-182000-
Inland Berkeley-Tidal Berkeley-Charleston-Dorchester-
323 PM EDT TUE APR 18 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...BERKELEY
AND DORCHESTER COUNTIES...
At 323 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Charleston Airport, or over I-26/i-526
Interchange, moving north at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Charleston, North Charleston, Summerville, Goose Creek, Hanahan,
Middleton Place, Naval Weapons Station Charleston and I-26/i-526
Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3279 7995 3284 8016 3307 8014 3300 7983
TIME...MOT...LOC 1923Z 195DEG 7KT 3289 8004
NEDLocal storm report, Apr 18, 3:29 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EDT TUE APR 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 ESE CHARLESTON AIRPOR 32.89N 80.03W
04/18/2017 E0.50 INCH CHARLESTON SC NWS OFFICE
DIME SIZED HAIL FELL AT THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH CHARLESTON.
&&
EVENT NUMBER CHS1700202
SPRLocal storm report, Apr 18, 3:35 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
335 PM EDT TUE APR 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 2 NNW PRITCHARDVILLE 32.27N 80.99W
04/18/2017 E1.00 INCH BEAUFORT SC PUBLIC
QUARTER SIZE HAIL REPORTED ON BILTMORE DR IN SUN CITY
&&
EVENT NUMBER CHS1700203
CBSpecial weather statement, Apr 18, 3:47 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
347 PM EDT TUE APR 18 2017
SCZ043-048-049-182015-
Coastal Colleton-Beaufort-Inland Colleton-
347 PM EDT TUE APR 18 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND COLLETON
COUNTIES...
At 347 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near White Hall, or near Yemassee, moving south
at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
White Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3275 8062 3258 8065 3260 8072 3265 8084
3276 8078
TIME...MOT...LOC 1947Z 003DEG 7KT 3269 8074
NEDSpecial weather statement, Apr 18, 4:00 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EDT TUE APR 18 2017
SCZ044-182030-
Dorchester-
400 PM EDT TUE APR 18 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 400 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Middleton Place, moving northwest at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
North Charleston, Summerville and Middleton Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3291 8010 3286 8017 3287 8018 3284 8021
3289 8035 3300 8019
TIME...MOT...LOC 2000Z 128DEG 8KT 3291 8021
NEDSpecial weather statement, Apr 18, 4:52 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
452 PM EDT TUE APR 18 2017
GAZ101-182115-
Effingham-
452 PM EDT TUE APR 18 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM COUNTY...
At 451 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Springfield. THIS STORM WAS nearly
stationary.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Springfield, Guyton, Pineora, Stillwell and Marlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3240 8151 3249 8129 3234 8121 3223 8141
TIME...MOT...LOC 2051Z 034DEG 3KT 3240 8134
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:52 PM EDT | Special Weather Statement | CHS | Effingham | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.